Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A negative answer to three questions on $ K$-primitive rings


Author: B. J. Osłowski
Journal: Proc. Amer. Math. Soc. 84 (1982), 33-34
MSC: Primary 16A20; Secondary 16A12
MathSciNet review: 633272
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that three questions on $ K$-primitive rings posed by Kezlan in $ [{\mathbf{3}}]$ have a negative answer.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A20, 16A12

Retrieve articles in all journals with MSC: 16A20, 16A12


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0633272-8
PII: S 0002-9939(1982)0633272-8
Article copyright: © Copyright 1982 American Mathematical Society